Advertisement

manuscripta mathematica

, Volume 22, Issue 1, pp 47–61 | Cite as

Quasihomogene Singularitäten algebraischer Kurven

  • Ernst Kunz
  • Walter Ruppert
Article

Abstract

In this note we consider algebraic curves X over an algebraically closed field k of characteristic O. We give some characterizations in terms of differentials of quasihomogeneous curve singularities, similar to well-known characterizations of quasihomogeneous isolated singularities of hypersurfaces (see [2] and the literature quoted there). Moreover, we discuss the structure of the completion ÔX of the local ring in such singularities. In case X has at most two analytic branches in a quasihomogeneous singularity a classification of the k-algebras ÔX up to isomorphism can be given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    J.Herzog. Generators and Relations of Abelian Semigroups and Semigroup Rings. Manuscripta Math. 3, 175–193 (1970).Google Scholar
  2. [2]
    Scheja, G. und H.Wiebe. Über Derivationen von lokalen analytischen Algebren. Symp. Math. XI, 161–192 (1973).Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Ernst Kunz
    • 1
  • Walter Ruppert
    • 1
  1. 1.Fachbereich Mathematik der Universität RegensburgRegensburg

Personalised recommendations